I have never been one to be depressed and I have been on yaz before I lost weight since it is good for PCOS so I had no idea what hit me last month. My doctor warned me that some women have issues mentally with YAZ but I let him know that I have used it before and was fine. I explained that part before but it really was crazy. Since my meds weren't delivered in time for me to start my packet for November I missed a month and I felt normal again. A few days ago in prep for my period and starting my meds again I did a google search and when I typed Yaz the autofill put in depression. This amazed, comforted and worried me all at the same time. Amazed because, holy crap, it is that common. Comforted because I did not in fact go crazy or emo and it worries me because I don't want to go through another month like that again. Several people said that after a few months it goes away as your body gets used to the hormone so I am grateful for that and I will keep on it for a few more months. I have only been on it for a few days and I am already starting to feel that darkness creeping in. The up side this month is that I am prepared for it and that will make it easier to understand and accept. Before it was so out of the blue I honestly didn't know what to do in life. I was crying all the time, I felt like my life was crappy and I wasn't being the best mom or wife either. I was just a huge mess. I am posting this in hopes that anyone that is starting this pill and feeling the same way can see that it will be ok and that your life is not falling apart in front of you. I have no idea why the meds are reacting differently this time around other than I am 80 lbs lighter but I do like yaz and it does help with a lot of my PCOS and PPMS problems. Lets just hope Emo Des stays in hiding for the holidays.
I would like to know if any of you have had similar experiences with any meds and how you handled it.